MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175410P0
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2021, as it was the day the product damage was detected by the customer during goods inspection.However, because the shipping container was intact, it is assumed that the event has occurred before this date.((b)(4)) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21a27, the complaint #: (b)(4) excluded.((b)(4)) based on the pictures provided by the customer, the product damage was confirmed.It appears to be caused by a bad handling of the product box before shipping.((b)(4)) the conducted investigation confirmed that the product was defective when received by the customer, due to an handling issue of the product box, which may have occurred before shipping.Therefore, an internal non-conformity report has been initiated in order to investigate the root cause and to take appropriate corrective actions if necessary.
 
Event or Problem Description
At goods receipt, during incoming inspection performed by the customer (distributor), three products (b)(4) were refused due to a damage on the product box.However, the shipping carton was intact.Complaint # (b)(4).This mdr is part of a series of three mdrs involving the three nonconforming products.(serial numbers (b)(4)).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11788876
Report Number1640201-2021-00013
Device Sequence Number13708249
Product Code MAL
UDI-Device Identifier00384401018322
UDI-Public(01)00384401018322
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberM00202175410P0
Device Catalogue NumberM00202175410P0
Device Lot Number21A27
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/07/2021
Patient Sequence Number1